Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Syphilis Treatment Recovery
Mar 19, 2014

Good afternoon Dr. Young,

Thank you for your valuable sharing in this forum.

i was diagnosed syphilis after discover mild rashes over my chest area with RPR test and was given a shot of Penicillin G.

within few hours later experienced rashes outbreak and after several studies online believe is Jarisch-Herxheimer reaction.

It has been day 6 now, the rashes is fading away. Just experienced some unique situation. The rashes getting back and obvious after a work out. And when i pinch on the mild red dots (rashes), it will fade away. The next morning, the rashes doesnt seems obvious.

Has been observing for consecutive of 2 days, the same reaction of obvious rashes appear after work out this afternoon.

What will be the possible situation of this and how can i determine i am fully recovered of syphilis while waiting for the heath care provider to schedule me for a blood test 3 months later?

For your kind sharing pls.

Best Regards.

Response from Dr. Young

Hello and thanks for posting.

Certainly seems like you could have had a JH reaction. It's unusual for these to persist more than a few days after the penicillin injection.

If you have any persistent symptoms, it's worth discussing them with your care provider- there's no need to wait a full 3 months to do so. In any event, syphilis titer testing of your blood is a straightforward way of monitoring your response to treatment.

Hope that helps, BY



Previous
How To Best Deal With Warts
Next
Please Help! Conflicting info? Don't know what to do.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement